| Model Number |
MMT-523LNAL |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/13/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose.Blood glucose reading went up to 508 mg/dl and customer¿s blood glucose at time of incident was 446 mg/dl and in range of 200 mg/dl to 300 mg/dl.Customer reported that they were unable to rewind insulin pump and infusion set was leaking.Customer had been using insulin pump system within 48 hours of reported high blood glucose event.Customer was treated for their high blood glucose with bolus.The insulin pump will not be returned for analysis.